# SDR 3EJA2025072300005

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N841JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605253
- Aircraft time: 7,674 hours, 6,396 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 99124931
- Part serial: 976
- Condition: No Discrepancy
- Location: Zone 100
- Part time: 4,606 hours, 3,261 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED AT 85 KIAS DUE TO UNUSUALLY HIGH AIRFLOW FROM THE ECS VENTS AND AN “ACM O’HEAT” ANNUNCIATOR. TROUBLE SHOT SYSTEM AND COULD NOT DUPLICATE DISCREPANCY
